shaking handsRegister Today!
- by crazyhelp Oct 13, '10I just want to ask what to do regarding my problem very big problem. Whenever i am administering or preparing meds my hands always shake even though at first i am calm then the next thing i know my hands are shaking already I just do not know what to do. I am thinking of quitting and not pursuing to be a nurse. Need advice. thanks.
Print and share with friends and family.
Compliments of allnurses.com.
http://allnurses.com/showthread.php?t=510029©2013 allnurses.com INC. All Rights Reserved.
- 513 Views
- Oct 14, '10 by KarmaWiseRavenI would speak with your DR. There might be something more going on. How often do they shake? Have you timed them. ? Are you keeping a log to show your Dr remember if it's not charted it didn't happen. Same thing if you go see your DR you can say i have been keeping log. It happen this date this time for this long. And chart anytime like if your eating or passing meds so on. That's all i can really tell you to do. These are my thoughts use them as you wish...